# SDR DL767951148

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T131606
- Condition: Delaminated
- Location: O/B Flap Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 INTERM REPAIR TO L/E OF O/B FLAP JUST I/B OF THE NBR 8 FLAP DRIVE IS DELAMINATED.
